Some necessary conditions for absolute matrix summability factors


Rhoades B., Savas E.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.33, no.7, pp.1003-1009, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 7
  • Publication Date: 2002
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.1003-1009

Abstract

We obtain necessary conditions for a lower triangular matrix to have the property that Sigma a(n) lambda(n) is summable \ T \(k) whenever the series Sigma a(n) is bounded \ T \(k).